# SDR COMA9960750

- Difficulty date: December 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7042
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393211
- Condition: Shattered
- Location: Cockpit
- Part time: 9,894 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT FORWARD WINDSHIELD SHATTERED IN FLIGHT.  REMOVED AND REPLACED PILOT FORWARD WINDSHIELD.
